# SDR AMTA200600428

- Difficulty date: July 10, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START AFTER LANDING.  APU TRU INOPERATIVE.  DEFERRED APU TRU.  (K)
